Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Welcome to Justanswer! I am Dr. Altman and happy to assist you both today!I am sorry to hear Kenobi is having this reaction. You certainly can give benadryl at 1 mg/ pound every 6-8 hours overnight and continue x 24 horus but if you redose the metronidazole and they come back quicker or he becomes itchy, pale gums, increased respiratory rate then please discontinue the metronidazole.Most likely he came in contact with something he was allergic to, a metronidazole allergy is very uncommon but can occur.I hope this makes sense but please let me know how else I can assist you both tonight. I am online another 10 minutes to assist you
Please let me know if I can be of any further assistance to you both today!
I am glad to see you were able to view my responses earlier, I hope the bumps have resolved for Kenobi and he is more comfortable! I would love an update when you are able...